A computational model for metric spaces

File Description SizeFormat 
A computational model for metric.psdefault214.31 kBPostscriptDownload
Title: A computational model for metric spaces
Author(s): Edalat, A
Heckmann, R
Item Type: Journal Article
Publication Date: 28-Feb-1998
Citation: THEOR COMPUT SCI Vol.( 193 ) No.( 1-2 ) pp 53 - 73
URI: http://hdl.handle.net/10044/1/755
Publisher Link: http://dx.doi.org/10.1016/S0304-3975(96)00243-5
DOI: 10.1016/S0304-3975(96)00243-5
ISSN: 0304-3975
Start Page: 53
End Page: 73
Copyright Statement: © 1998 - Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Theoretical Computer Science, volume 193, issue 1-2 (February 1998). doi:10.1016/S0304-3975(96)00243-5.
Volume: 193
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons